# SDR DL72S010687

- Difficulty date: April 30, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N539DA
- Make and model: Boeing 727232
- Aircraft serial: 22385
- Aircraft time: 60,528 hours, 44,440 cycles
- Engine time: 46,094 hours, 34,003 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Bulb
- Part serial: 700695
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN FLIGHT NR 2 ENGINE OIL TEMP CLIMBED INTO YELLOW ARC. POM PROC ACCOMPLISHED. REPLACED OIL TEMP BULB AND FUEL OIL COOLER. RAN ENGINE. OP AND LK CK OK
